# SDR 2007FA0001088

- Difficulty date: November 9, 2007
- Submitted: December 18, 2007
- Operation: General aviation
- Aircraft: N127RW
- Make and model: Beech 95-B55
- Aircraft serial: TC1958
- Engine: Cont IO520E
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3516505084
- Condition: Cracked
- Location: T/E Flap
- Part time: 4,421 hours
- Component: Flap, Beech
- Component part number: 35165050607
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION FOUND CRACK ON FLAP RIB.  (FLAP ROD ATTACH POINT) BOTH LT AND RT FLAPS.  (K)
